# SDR UALA2012101505875

- Difficulty date: October 13, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 69,944 hours, 25,672 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Rail
- Condition: Loose
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SUBSTANTIAL WATER LEAK MID CABIN GALLEY POSSIBLE COFFEEMAKERS.  CHECK GALLEY WATER LINE FOR LEAKS REF AMM.  FOUND COFFEEMAKER RAIL ASSY LOOSE THAT HOLDS COFFEEMAKER IN PLACE LOOSE.  REPLACED RAIL ASSY AND TIGHTENED.  SECURED AND BREWED 2 POTS OF COFFEE AND NO LEAKS NOTED.
